# SDR ABXA20230522111

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 69,787 hours, 47,730 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM EICAS MESSAGE ON CLIMBOUT AT 7000 MSL STAB TRIM EICAS MESSAGE REMAINED ILLUMINATED WITH BOTH AUTOPILOT ENGAGED AND DISENGAGED AFTER LANDING WHEN RESET TO 2. STAB EICAS MESSAGE EXTINGUISHED. STAB TRIMMING WAS AT 1/2 RATE. CREW ELECTED TO RETURN TO DEPARTURE AIRPORT. AIRCRAFT LANDED WITH OUT FURTHER INCIDENT AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED FUNCTIONAL CHECKS AND TROUBLESHOOTING IAW B767 AMM 27-41-00. NO DEFECTS NOTED. PERFORMED TROUBLESHOOTING IAW B767 FIM 27-09 FT 803 AND FT 804. NO DEFECTS FOUND. PERFORMED MCDP PREV FLT. FAULTS FOUND 01 NO LAND 3 FCC L-R-CH, AND 01 NO LAND 3 DCC L-C-CH. PERFORMED MCDP TEST 01 IAW AMM 22-00-02. ALL FCC'S TEST GOOD. AIRCRAFT RETURNED TO SERVICE
